Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone taken provera and after finishing taking it got only light spotting for one day?

Has anyone taken Provera (To bring on AF) and after finishing taking it got only light spotting for one day?

Answer Question
 
Anonymous

Asked by Anonymous at 9:18 PM on Aug. 9, 2010 in Trying to Conceive

Answers (3)
  • I took it because I didn't have period for 2 months, and I didn't get one until the next month. Hormones are some funny things.
    queen.bee

    Answer by queen.bee at 9:52 PM on Aug. 9, 2010

  • Sometimes it take a few days after you STOP taking it for the period to come. But yes, I have spotting for a day or 2 before I start a full fledge period.
    nsrush83

    Answer by nsrush83 at 10:25 PM on Aug. 9, 2010

  • No...
    mekarevell

    Answer by mekarevell at 11:23 PM on Aug. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN